Decomposition of snarks.

Cameron, Peter J. and Cheywynd, Amanda G. and Watkins, John J. (1987) Decomposition of snarks. Journal of Graph Theory, 11 (1). pp. 13-19. ISSN 0364-9024

Full text not available from this repository.


There are several methods for constructing snarks (cubic graphs with chromatic index 4). We study the reverse process of splitting a snark into smaller snarks which compose it. We also introduce the notion of a prime snark.

Item Type: Journal Article
Journal or Publication Title: Journal of Graph Theory
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
VC's Office
ID Code: 20015
Deposited By: Prof Amanda Chetwynd
Deposited On: 24 Nov 2008 14:47
Refereed?: No
Published?: Published
Last Modified: 01 Jan 2020 06:17

Actions (login required)

View Item View Item